Alert archive / Nebraska / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 22, NWS North Platte, NE

May 5, 2023Chase County, Hayes County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 5, 2023, 6:05 PM MDT for Chase County, Hayes County, Nebraska. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 5, 2023, 6:05 PM MDT (00:05 UTC)
Expired
May 5, 2023, 6:45 PM MDT
In force
40 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

Counties Chase County, NE, Hayes County, NE

The radar

The Goodland radar (KGLD), 118 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 5, 6:15 PM MDTTSTM WND GST 631 Ene Imperial, NEIMPERIAL ASOS REPORTS WIND GUST OF 63 MPH.
May 5, 6:55 PM MDTHAIL 1.754 Ese Imperial, NETRAINED SPOTTER REPORT OF GOLF BALL SIZED HAIL IN BETWEEN IMPERIAL AND ENDERS ON HWY 6.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 5, 3:51 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.1 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2023-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 701 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2023-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
701 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
1801 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

120 
WUUS53 KLBF 060005
SVRLBF
NEC029-085-060045-
/O.NEW.KLBF.SV.W.0022.230506T0005Z-230506T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
705 PM CDT Fri May 5 2023

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Eastern Chase County in southwestern Nebraska...
  Southwestern Hayes County in southwestern Nebraska...

* Until 745 PM CDT/645 PM MDT/.

* At 704 PM CDT/604 PM MDT/, a severe thunderstorm was located 9
  miles south of Champion, or 13 miles southwest of Imperial, moving
  northeast at 20 mph.

  HAZARD...Ping pong ball size hail.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect 
           damage to roofs, siding, windows, and vehicles.

* Locations impacted include...
  Imperial, Wauneta, Enders, Enders Reservoir State Recreation Area,
  Champion, Center Dam Campground, Area A Campground and Church Grove
  Campground.

This includes Highway 61 between mile markers 25 and 42.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4037 10188 4069 10139 4044 10113 4035 10139
      4035 10186
TIME...MOT...LOC 0004Z 262DEG 17KT 4034 10175 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

JWS
1 follow-up statement
475 
WWUS53 KLBF 060024
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
724 PM CDT Fri May 5 2023

NEC029-085-060045-
/O.CON.KLBF.SV.W.0022.000000T0000Z-230506T0045Z/
Chase NE-Hayes NE-
724 PM CDT Fri May 5 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM
CDT/645 PM MDT/ FOR EASTERN CHASE AND SOUTHWESTERN HAYES COUNTIES...

At 724 PM CDT/624 PM MDT/, a severe thunderstorm was located near
Champion, or 7 miles south of Imperial, moving northeast at 20 mph.

HAZARD...Ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations impacted include...
Imperial, Wauneta, Enders, Enders Reservoir State Recreation Area,
Champion, Center Dam Campground, Area A Campground and Church Grove
Campground.

This includes Highway 61 between mile markers 25 and 42.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4037 10188 4069 10139 4044 10113 4035 10139
      4035 10186
TIME...MOT...LOC 0024Z 236DEG 18KT 4041 10165 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

JWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 5:22 PM MDT, 43 minutes earlier.

Area forecast discussion, May 5, 5:22 PM MDT, 43 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
622 PM CDT Fri May 5 2023

...Aviation discussion...

.SYNOPSIS...
Issued at 211 PM CDT Fri May 5 2023

Key Messages:

- Thunderstorm chances increase this afternoon and evening, with
  the threat for strong to severe storms. Southwest Nebraska seems
  to stand the highest chance for severe through this evening.

- Some chance for precipitation lingers through the weekend though
  confidence is low in regards to timing and location.

- A deep trough develops across the western CONUS by the middle of
  next week. Appears an increase in convective activity should
  develop downstream of this feature across the Plains.

&&

.SHORT TERM...(This evening through Saturday night)
Issued at 211 PM CDT Fri May 5 2023

Low-level moisture continues to advect northward into KS this
morning with dew points rising through the upper 50s to near 60F.
Water vapor imagery indicates a shortwave located across UT and
advancing toward CO. Surface low pressure will deepen this afternoon
across eastern CO in response to the approaching wave. Low-level
southeast flow will increase across KS and NE as the low deepens.
This will help to maintain and advect higher quality low-level Gulf
moisture westward into southwest NE by late this afternoon and this
evening. A warm front will sharpen across far southwest into south
central NE by late afternoon and become one focus for convective
development. The other area for convective initiation will be along
and just east of the front range.

CAPE values will be greatest along and south of the warm front where
the better low-level moisture will be located. The warm front will
serve for at least isolated supercell development very late this
afternoon. Southwest flow aloft will be in the process of
strengthening during that time. In addition, mid-level lapse rates
will steepen further which will aid in maintaining better
instability into the evening hours. A bit of a complicated scenario,
but the warm front should surge northward to near the I-80 corridor
across southwest early this evening. This would carry the isolated
supercell threat northward to around I-80. Meanwhile the Front Range
convection will be moving eastward into the area and could merge
with any ongoing storms near the warm front. Agree with the SPC
outlook for potentially 2"+ diameter hail across southwest NE. This
is where the steepest mid-level lapse rates and best instability
will reside. Tornado threat is there as well, with 0-1km helicity
values increasing early this evening as the southeast H85 flow
increases to around 35 kts. By late evening storms should have
congealed into an MCS and be tracking though the Sandhills/north
central into central NE.

Westerly low-level flow will tend to scour out some of the low-
level moisture Saturday. This will lead to less instability but
could still see a few higher based storms across far northern NE
during the late afternoon as a cold front sags southward toward
that area.

.LONG TERM...(Sunday through Friday)
Issued at 211 PM CDT Fri May 5 2023

A general west to southwest flow aloft should be in place Sunday.
NAM hints that low-level moisture returns westward as upslope flow
increases. This scenario would maintain late afternoon High Plains
convection as it tracks eastward Sunday night. Otherwise a warm
weather pattern looks to develop next week. Southwest flow aloft
develops ahead of deep upper level trough that should be located
across the Intermountain west by Wednesday. The last few runs of
the GFS and ECMWF are looking more favorable for active downstream
convection across the Plains amid a warm, moist and unstable
environment.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 615 PM CDT Fri May 5 2023

Main concern this TAF period is the potential for severe
thunderstorms to impact central and western Nebraska. Expect
convection will evolve into a linear complex with potential to
impact both KVTN and KLBF with similar timing. KVTN has some
thunderstorm activity ongoing at issuance, but expect the main
threat window will be roughly 02z-04z so will indicate this with
prevailing and TEMPO groups with gusts to 50kt along with some
large hail. The storms look to be moving off to the east after
Midnight followed by clouds trending down to MVFR with a TEMPO to
IFR early Saturday morning. Conditions once again attain VFR by
Saturday afternoon.

Will monitor radar trends and observations and amend TAFs once
clear trends become evident.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Taylor
LONG TERM...Taylor
AVIATION...MBS
Hazardous weather outlook, May 5, 3:58 PM MDT, 2 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
458 PM CDT Fri May 5 2023

NEZ004>010-022>029-035>038-056>059-069>071-094-061200-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant-
Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-
Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
458 PM CDT Fri May 5 2023 /358 PM MDT Fri May 5 2023/

This Hazardous Weather Outlook is for portions of western and north
central Nebraska.

.DAY ONE...Tonight.

A Severe Thunderstorm Watch is in effect generally south of Highway 2
until Midnight CDT. Scattered thunderstorms are expected to develop
across southwest Nebraska late this afternoon and evening, which will
then spread northward into the Sandhills and north central Nebraska.
Some storms could become strong to severe and contain large hail and
damaging winds this evening. It appears the greatest threat for golf
ball size hail or larger will remained confined to southwest
Nebraska. There is also a small risk of an isolated tornado across
southwest Nebraska, generally along and south of interstate 80.
Frequent lightning and locally heavy rainfall is also possible
tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Chances for showers and thunderstorms will continue across the area
Saturday through Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Special weather statement, May 5, 4:38 PM MDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service North Platte NE
538 PM CDT Fri May 5 2023

NEZ005-094-052330-
Eastern Cherry NE-Western Cherry NE-
538 PM CDT Fri May 5 2023

...A strong thunderstorm will impact portions of east central Cherry
County through 630 PM CDT...

At 538 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Merritt Reservoir, or 23 miles southwest of
Valentine, moving northeast at 15 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Big Alkali Lake State Wildlife Management Area.

This includes Highway 83 between mile markers 193 and 198.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4250 10071 4257 10088 4277 10073 4265 10045
TIME...MOT...LOC 2238Z 206DEG 14KT 4257 10077

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Taylor
Special weather statement, May 5, 4:50 PM MDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service North Platte NE
450 PM MDT Fri May 5 2023

NEZ004-052330-
Sheridan NE-
450 PM MDT Fri May 5 2023

...A strong thunderstorm will impact portions of northwestern
Sheridan County through 530 PM MDT...

At 450 PM MDT, Doppler radar was tracking a strong thunderstorm near
Hay Springs, moving northeast at 20 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Rushville, Hay Springs, Clinton, Highway 250 crossing the Niobrara
River, Intersection of Highway 87 and Antelope Road and Walgren Lake
State Recreation Area.

This includes the following highways...
 Highway 20 between mile markers 79 and 97.
 Highway 250 between mile markers 38 and 48.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4248 10253 4258 10275 4286 10263 4274 10230
TIME...MOT...LOC 2250Z 233DEG 16KT 4262 10261

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Taylor
Special weather statement, May 5, 5:36 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service North Platte NE
536 PM MDT Fri May 5 2023

NEZ022-060015-
Garden NE-
536 PM MDT Fri May 5 2023

...A strong thunderstorm will impact portions of west central Garden
County through 615 PM MDT...

At 536 PM MDT, Doppler radar was tracking a strong thunderstorm over
Lisco, or 13 miles west of Oshkosh, moving north at 35 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lisco, Richardson Lake, Dogtown Flats and Sugar Loaf Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
the Panhandle of Nebraska.

&&

LAT...LON 4179 10268 4168 10220 4135 10259 4136 10262
      4139 10261 4140 10264 4174 10264 4175 10267
TIME...MOT...LOC 2336Z 186DEG 32KT 4148 10259

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Taylor
Special weather statement, May 5, 5:47 PM MDT, 18 minutes before
Special Weather Statement
National Weather Service North Platte NE
647 PM CDT Fri May 5 2023

NEZ071-060030-
Frontier NE-
647 PM CDT Fri May 5 2023

...A strong thunderstorm will impact portions of central Frontier
County through 730 PM CDT...

At 647 PM CDT, Doppler radar was tracking a strong thunderstorm near
Stockville, or 12 miles southeast of Curtis, moving northeast at 15
mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Eustis, Stockville, Orafino, Freedom and Dancing Leaf Earth Lodge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
southwestern Nebraska.

&&

LAT...LON 4047 10050 4070 10037 4070 10008 4067 10001
      4038 10029
TIME...MOT...LOC 2347Z 209DEG 15KT 4049 10035

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Taylor
Special weather statement, May 5, 5:58 PM MDT, 7 minutes before
Special Weather Statement
National Weather Service North Platte NE
558 PM MDT Fri May 5 2023

NEZ057-058-060045-
Perkins NE-Keith NE-
558 PM MDT Fri May 5 2023

...A strong thunderstorm will impact portions of northwestern Perkins
and southwestern Keith Counties through 645 PM MDT...

At 558 PM MDT, Doppler radar was tracking a strong thunderstorm near
Venango, or 14 miles south of Big Springs, moving north at 20 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Brule, Brandon and Megeath.

This includes Interstate 80 in Nebraska between mile markers 109 and
122.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
southwestern Nebraska.

&&

LAT...LON 4077 10205 4118 10205 4114 10178 4076 10194
TIME...MOT...LOC 2358Z 191DEG 18KT 4085 10204

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Taylor
Special weather statement, May 5, 6:05 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service North Platte NE
705 PM CDT Fri May 5 2023

NEZ005-094-060030-
Eastern Cherry NE-Western Cherry NE-
705 PM CDT Fri May 5 2023

...Strong thunderstorms will impact portions of north central Cherry
County through 730 PM CDT...

At 705 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Kilgore to near Sicangu Village. Movement
was northeast at 15 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Kilgore and Crookston.

This includes the following highways...
 Highway 20 between mile markers 174 and 188.
 Highway 83 between mile markers 217 and 222.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4291 10053 4291 10097 4300 10106 4300 10054
TIME...MOT...LOC 0005Z 207DEG 14KT 4298 10088 4296 10061

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Taylor

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 6:12 PM MDTSevere Thunderstorm WarningLBFFrontier37 min
May 5, 6:16 PM MDTSpecial Weather StatementLBFSheridan44 min
May 5, 6:32 PM MDTSpecial Weather StatementLBFFrontier43 min
May 5, 6:37 PM MDTSpecial Weather StatementLBFPerkins38 min
May 5, 6:43 PM MDTSevere Thunderstorm WarningLBFKeith, Perkins47 min
May 5, 6:44 PM MDTSevere Thunderstorm WarningLBFChase, Hayes46 min
May 5, 6:46 PM MDTSpecial Weather StatementLBFSheridan44 min
May 5, 6:57 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFChase, Perkins48 min
May 5, 7:11 PM MDTSevere Thunderstorm WarningLBFKeith, Perkins13 min
May 5, 7:25 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFChase, Hayes50 min
May 5, 7:30 PM MDTTornado WarningLBFHayes45 min
May 5, 7:45 PM MDTSpecial Weather StatementLBFChase45 min
May 5, 7:51 PM MDTSevere Thunderstorm WarningLBFLincoln39 min
May 5, 7:51 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFChase, Hayes, Lincoln, Perkins39 min
May 5, 8:12 PM MDTTornado WarningLBFFrontier, Hayes33 min
May 5, 8:28 PM MDTSpecial Weather StatementLBFLincoln47 min
May 5, 8:33 PM MDTSpecial Weather StatementLBFCherry42 min
May 5, 8:34 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFFrontier, Hayes, Lincoln41 min
May 5, 9:14 PM MDTSevere Thunderstorm WarningLBFFrontier, Lincoln46 min
May 5, 9:39 PM MDTSpecial Weather StatementLBFCuster51 min
May 5, 10:00 PM MDTSpecial Weather StatementLBFFrontier15 min
May 5, 10:23 PM MDTSevere Thunderstorm WarningLBFCuster37 min
May 5, 11:50 PM MDTSpecial Weather StatementLBFWheeler40 min
May 6, 12:06 PM MDTSpecial Weather StatementLBFSheridan39 min
May 6, 2:01 PM MDTSpecial Weather StatementLBFCherry44 min
May 6, 2:41 PM MDTSpecial Weather StatementLBFCherry79 min
May 6, 3:42 PM MDTSpecial Weather StatementLBFKeya Paha48 min
May 6, 3:44 PM MDTSpecial Weather StatementLBFKeith46 min
May 6, 3:55 PM MDTSpecial Weather StatementLBFFrontier50 min
May 6, 4:00 PM MDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha45 min
May 6, 4:05 PM MDTTornado Warning Tornado observedLBFFrontier, Hayes40 min
May 6, 4:29 PM MDTSpecial Weather StatementLBFMcPherson46 min
May 6, 4:41 PM MDTTornado Warning Tornado observedLBFFrontier28 min
May 6, 4:45 PM MDTSevere Thunderstorm WarningLBFBoyd, Brown, Holt, Keya Paha, Rock45 min
May 6, 5:18 PM MDTSpecial Weather StatementLBFThomas42 min
May 6, 5:25 PM MDTSevere Thunderstorm WarningLBFHolt, Rock61 min
May 6, 5:56 PM MDTSevere Thunderstorm WarningLBFCherry49 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.